Density of rational points on elliptic K3 surfaces

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)351-368
JournalAsian Journal of Mathematics
Volume4
Issue number2
StatePublished - 2000

Cite this

Density of rational points on elliptic K3 surfaces. / Bogomolov, Fedor; Tschinkel, Yuri.

In: Asian Journal of Mathematics, Vol. 4, No. 2, 2000, p. 351-368.

Research output: Contribution to journalArticle

@article{0791822b546e4a94961c6e79e7bdd262,
title = "Density of rational points on elliptic K3 surfaces",
author = "Fedor Bogomolov and Yuri Tschinkel",
year = "2000",
language = "English (US)",
volume = "4",
pages = "351--368",
journal = "Asian Journal of Mathematics",
issn = "1093-6106",
publisher = "International Press of Boston, Inc.",
number = "2",

}

TY - JOUR

T1 - Density of rational points on elliptic K3 surfaces

AU - Bogomolov, Fedor

AU - Tschinkel, Yuri

PY - 2000

Y1 - 2000

M3 - Article

VL - 4

SP - 351

EP - 368

JO - Asian Journal of Mathematics

JF - Asian Journal of Mathematics

SN - 1093-6106

IS - 2

ER -